# SDR YENA20101007136

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 4,813 hours, 2,841 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10012463
- Part serial: 2008090639
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 4,813 hours, 2,841 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1296,  BLEED NR 1 FAIL WITH COINCIDING BURNING SMELL. TURNED NR 1 BLEED OFF.  REMOVED AND REPLACED HIGH STAGE BLEED VALVE PER AMM 36-11-01. T/S BURNING SMELL PER FIM TASK 21-20-00-810-A.  NO ABNORMAL SMOKE /SMELL NOTED.
